Effects of dalcetrapib in patients with a recent acute coronary syndrome

Schwartz, G.G. et al. (2012) Effects of dalcetrapib in patients with a recent acute coronary syndrome. New England Journal of Medicine, 367(22), pp. 2089-2099. (doi:10.1056/NEJMoa1206797)

[img]
Preview
Text
75333.pdf - Published Version

641kB

Abstract

In observational analyses, higher levels of high-density lipoprotein (HDL) cholesterol have been associated with a lower risk of coronary heart disease events. However, whether raising HDL cholesterol levels therapeutically reduces cardiovascular risk remains uncertain. Inhibition of cholesteryl ester transfer protein (CETP) raises HDL cholesterol levels and might therefore improve cardiovascular outcomes.

Item Type:Articles
Additional Information:From New England Journal of Medicine, Schwartz, G.G., Olsson, A.G., Abt, M., Ballantyne, C.M., Barter, P.J., Brumm, J., Chaitman, B.R., Holme, I.M., Kallend, D., Leiter, L.A., Leitersdorf, E., McMurray, J.J.V., Mundl, H., Nicholls, S.J., Shah, P.K., Tardif, J., and Wright, R.S., Effects of dalcetrapib in patients with a recent acute coronary syndrome, 367, pp. 2089-2099. Copyright © 2012 Massachusetts Medical Society. Reprinted with permission.
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:McMurray, Professor John
Authors: Schwartz, G.G., Olsson, A.G., Abt, M., Ballantyne, C.M., Barter, P.J., Brumm, J., Chaitman, B.R., Holme, I.M., Kallend, D., Leiter, L.A., Leitersdorf, E., McMurray, J.J.V., Mundl, H., Nicholls, S.J., Shah, P.K., Tardif, J., and Wright, R.S.
College/School:College of Medical Veterinary and Life Sciences > Institute of Cardiovascular and Medical Sciences
Journal Name:New England Journal of Medicine
Publisher:Massachusetts Medical Society
ISSN:0028-4793
Published Online:05 November 2012
Copyright Holders:Copyright © 2012 Massachusetts Medical Society
First Published:First published in New England Journal of Medicine 367(22):2089-2099
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher

University Staff: Request a correction | Enlighten Editors: Update this record